MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center and reported that falsely elevated high-sensitivity troponin i (tnih) results were obtained on 5 patient samples on an atellica im 1300 analyzer.Calibration and quality control (qc) were valid at the time of sample processing.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse inspected the analyzer, found significant fluid accumulation beneath wash ring, secondary vacuum pressure was high, suggesting blockage, cleaned vacuum tubing, cleaned vacuum pressure regulator, reset secondary vacuum pressure, replaced reagent 1 (r1) probe, ran auto check and qc, which recovered acceptably.The cause of the event is unknown.The analyzer is performing according to the specification.No further evaluation is required.
 
Event or Problem Description
The customer reported that falsely elevated high-sensitivity troponin i (tnih) results were obtained on 5 patient samples on an atellica im 1300 analyzer.The initial results were reported to the physician(s).The initial result of the sample identified as (b)(6) was questioned by the physician(s).The samples were repeated on an alternate atellica im 1300 analyzer.The repeat results recovered lower than the erroneous results.The repeat results were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00102 on 04-apr-2025.Additional information (09-apr-2025): siemens evaluated the event and determined that undetected blockages may occur in the vacuum sub-system during normal operation; however, the analyzer will fail auto check for vacuum errors when the blockage is present.The evaluation also confirmed that when the vacuum errors generated, the analyzer will cancel all tests.Auto check will detect increases in vacuum pressure, regardless of where the occlusion occurs.Siemens further evaluated the event and concluded that the possible blockage in the secondary vacuum tubing potentially contributed to the falsely elevated high-sensitivity troponin i (tnih) results.The investigation conclusions code in section h6 was updated to reflect the additional information.The analyzer is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21773288
Report Number2432235-2025-00102
Device Sequence Number18556440
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown